# SDR USAA970101

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Cracked
- Location: Bs 178
- Part time: 39,158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND TWO 1.5 INCH CRACKS IN AFT SIDE OF BULKHEAD SKIN BS 178 LBL 5, WL 203 AND 195.  INSTALLED BULKHEAD REPAIR AND REPAIRED PER TR NR 53-10-11.  (M)
